# SDR R61A2024051600229

- Difficulty date: May 10, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N221JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 39,346 hours, 24,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WASTE BOX CUTOUT INTERNAL SURFACE HAS AREA OF CORROSION AT FR 88 AND STGR 26R. REMOVED AND REPLACED FUSELAGE WASTE BOX CUTOUT INTERNAL DOUBLER AT FR 88 AND STGR 26R. REF EMB SRM 51-40-08. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED.
